Urmăriți
D.S. Lubinsky
D.S. Lubinsky
Afiliere necunoscută
Adresă de e-mail confirmată pe math.gatech.edu
Titlu
Citat de
Citat de
Anul
Orthogonal polynomials for exponential weights
E Levin, DS Lubinsky
Springer, 2001
3122001
A new approach to universality limits involving orthogonal polynomials
DS Lubinsky
Annals of Mathematics, 915-939, 2009
1742009
Christoffel functions, orthogonal polynomials, and Nevai's conjecture for Freud weights
AL Levin, DS Lubinsky
Constructive Approximation 8 (4), 463-535, 1992
1711992
Strong asymptotics for extremal polynomials associated with weights on R
DS Lubinsky, EB Saff
Springer, 2006
142*2006
A proof of Freud's conjecture for exponential weights
DS Lubinsky, HN Mhaskar, EB Saff
Constructive Approximation 4, 65-83, 1988
1241988
A survey of general orthogonal polynomials for weights on finite and infinite intervals
DS Lubinsky
Acta Applicandae Mathematica 10, 237-296, 1987
1121987
A survey of weighted approximation for exponential weights
DS Lubinsky
arXiv preprint math/0701099, 2007
1102007
Orthogonal polynomials and their derivatives, II
S Bonan, DS Lubinsky, P Nevai
SIAM journal on mathematical analysis 18 (4), 1163-1176, 1987
781987
Universality limits in the bulk for varying measures
E Levin, DS Lubinsky
Advances in Mathematics 219 (3), 743-779, 2008
772008
Jackson and smoothness theorems for Freud weights
Z Ditzian, DS Lubinsky
Constructive approximation 13, 99-152, 1997
761997
Convergence of Padé approximants of partial theta functions and the Rogers-Szegö polynomials
DS Lubinsky, EB Saff
Constructive Approximation 3 (1), 331-361, 1987
671987
Rates of convergence of Gaussian quadrature for singular integrands
DS Lubinsky, P Rabinowitz
mathematics of computation 43 (167), 219-242, 1984
631984
Rogers-ramanujan and the baker-gammel-wills (padé) conjecture
DS Lubinsky
Annals of mathematics, 847-889, 2003
602003
An update on orthogonal polynomials and weighted approximation on the real line
DS Lubinsky
Acta Applicandae Mathematica 33, 121-164, 1993
591993
Christoffel functions and universality in the bulk for multivariate orthogonal polynomials
A Kroó, DS Lubinsky
Canadian Journal of Mathematics 65 (3), 600-620, 2013
562013
Christoffel Functions and Orthogonal Polynomials for Exponential Weights on
AL Levin, DS Lubinsky
American Mathematical Soc., 1994
561994
Strong asymptotics for extremal errors and polynomials associated with Erdös-type weights
DS Lubinsky
(No Title), 1989
561989
Quadrature Sums Involving pth Powers of Polynomials
DS Lubinsky, A Máté, P Nevai
SIAM journal on mathematical analysis 18 (2), 531-544, 1987
561987
L_∞ Markov and Bernstein Inequalities for Freud Weights
AL Levin, DS Lubinsky
SIAM Journal on Mathematical Analysis 21 (4), 1065-1082, 1990
53*1990
Universality limits in the bulk for arbitrary measures on compact sets
DS Lubinsky
Journal d'Analyse Mathématique 106 (1), 373-394, 2008
522008
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20